MAUDE Adverse Event Report: MEDSAFETY SOLUTIONS KWIKVIAL CONTAINER 15ML; LIQUID MEDICATION DISPENSER

MEDSAFETY SOLUTIONS KWIKVIAL CONTAINER 15ML; LIQUID MEDICATION DISPENSER
Model Number 30015
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/06/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a foreign object was found in a kwikvial container.The issue was identified before use.No patient involvement.
 
Additional Manufacturer Narrative
Complaint received from pharmacy supervisor that a screw was found in a sealed kwikvial container.The foreign object was detected prior to administration.No patient involvement.The customer has been requested to forward the device for evaluation.Preliminary investigation suggests that the screw was from manufacturing equipment used to process the containers.Batch record review was conducted; no deviations or non-conformances related to this type of incident were described.No other complaints related to this type of incident have been reported.

Brand Name
KWIKVIAL CONTAINER 15ML
Common Device Name
LIQUID MEDICATION DISPENSER
Manufacturer (Section D)
MEDSAFETY SOLUTIONS
7012 s revere pkwy, suite 120
centennial CO 80112
Manufacturer Contact
rich weiskopf
7012 s. revere pkwy
suite #120
centennial, CO 80112
7205002500
MDR Report Key14211346
Report Number3013445787-2022-00001
Device Sequence Number17533425
Product Code KYX
UDI-Device Identifier00853832007019
UDI-Public(01)00853832007019(10)XXXXXX
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Pharmacist
Type of Report Initial
Report Date (Section B) 04/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number30015
Device Catalogue Number30015
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/06/2022
Initial Report FDA Received Date04/26/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown